# SDR FMMA20111005002

- Difficulty date: September 10, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N21WU
- Make and model: Cessna 421C
- Aircraft serial: 421C0650
- Aircraft time: 8,357 hours
- Engine: Cont GTSIO520L
- Engine time: 281 hours
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: 646032
- Condition: Broken
- Location: Rt Engine
- Part time: 280 hours
- Component: Cylinder, Eci
- Component part number: 654966
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ROCKER SHAFT RETAINER BROKE LETTING 1/3 OF RETAINER TO DROB TO BOTTOM OF ROCKER BOX COVER WHERE IT LODGED BETWEEN END OF ROCKER ARM.  PUNCHED HOLE IN COVER - LETTING OIL TO ESCAPE.  PROB CAUSE: CRACKED AT ASSEMBLY.
